# SDR SWAA2024100744623

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 34,863 hours, 16,721 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER STABILIZER TO BODY FRONT SPAR SLIDING SEAL IS CRACKED.<[01] REMOVED AND REPLACED RIGHT UPPER STABILIZER TO BODY FRONT SPAR SLIDING SEAL PER AMM 53-31-31.
